| Model Number |
ALLURA XPER FD20 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that intermittently the system could not start up.The device was outside of clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.
Additional Manufacturer Narrative
Philips has investigated this complaint.The philips field service engineer (fse) visited system onsite and confirmed that the system could not boot properly.The fse reviewed system log files and performed hardware tests, both showed issue with hand switch.To resolve the issue, the fse replaced the hand switch in another case, after which the system was returned to use in good working condition.The codes were updated based on the investigation outcome.